Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 145, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 29, 2012, 7:43 AM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2012, 7:43 AM CDT (12:43 UTC)
- Expired
- Jun 29, 2012, 8:30 AM CDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:50 AM CDT | HAIL 0.25 | 6 Se Valentine, NE | |
| Jun 29, 8:00 AM CDT | HAIL 0.25 | 2 E Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 722 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 2172 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
453
WUUS53 KLBF 291243
SVRLBF
NEC017-031-103-291330-
/O.NEW.KLBF.SV.W.0145.120629T1243Z-120629T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 AM CDT FRI JUN 29 2012
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
WESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 830 AM CDT
* AT 739 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
SPARKS TO 5 MILES EAST OF VALENTINE TO SCHLAGEL CREEK STATE
WILDLIFE MANAGEMENT AREA...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SMITH FALLS STATE PARK...SPARKS...NORTH RIVER TRAIL...HIGHWAY 20
MILE MARKER 210...WOOD LAKE AND HIGHWAY 12 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4300 9986 4249 10010 4274 10059 4300 10046
TIME...MOT...LOC 1243Z 281DEG 24KT 4300 10035 4287 10041
4274 10054
WIND...HAIL 70MPH 1.00IN
$$
KECK3 follow-up statements
291
WWUS53 KLBF 291254
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 AM CDT FRI JUN 29 2012
NEC017-031-103-291330-
/O.CON.KLBF.SV.W.0145.000000T0000Z-120629T1330Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
754 AM CDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 830
AM CDT...
AT 753 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SPARKS TO SMITH FALLS STATE PARK
TO 7 MILES EAST OF SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTH RIVER TRAIL...HIGHWAY 20 MILE MARKER 210...WOOD LAKE AND
HIGHWAY 12 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4274 10056 4288 10044 4300 10036 4300 9986
4249 10010
TIME...MOT...LOC 1255Z 284DEG 21KT 4298 10026 4285 10032
4272 10045
WIND...HAIL 70MPH 1.00IN
$$
KECK365
WWUS53 KLBF 291312
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 AM CDT FRI JUN 29 2012
NEC017-031-103-291330-
/O.CON.KLBF.SV.W.0145.000000T0000Z-120629T1330Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
812 AM CDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 830
AM CDT...
AT 807 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF SPARKS TO 5 MILES
SOUTHEAST OF SMITH FALLS STATE PARK TO 13 MILES EAST OF SCHLAGEL
CREEK STATE WILDLIFE MANAGEMENT AREA...MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH RIVER TRAIL AROUND 830 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 12
MILE MARKER 30 AND WOOD LAKE...AND ALSO ALONG HIGHWAY 20 NEAR WOOD
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4274 10056 4288 10044 4300 10036 4300 9986
4249 10010
TIME...MOT...LOC 1311Z 285DEG 21KT 4291 10010 4282 10023
4269 10033
WIND...HAIL 60MPH 1.00IN
$$
STOPPKOTTE629
WWUS53 KLBF 291333
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 AM CDT FRI JUN 29 2012
NEC017-031-103-291343-
/O.EXP.KLBF.SV.W.0145.000000T0000Z-120629T1330Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
833 AM CDT FRI JUN 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY...WESTERN
KEYA PAHA AND NORTHWESTERN BROWN COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4274 10056 4288 10044 4300 10036 4300 9986
4249 10010
TIME...MOT...LOC 1312Z 285DEG 21KT 4291 10009 4282 10022
4269 10032
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:36 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 29, 6:36 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 636 AM CDT FRI JUN 29 2012 .AVIATION... VISUAL FLIGHT RULES EXPECTED AT TERMINALS KLBF AND KVTN THROUGH 30/06Z. SOME HIGH CLOUDS WILL LINGER TODAY AS A SHORTWAVE TROUGH SEEN ON WATER VAPOR IMAGERY MOVES EAST THIS MORNING AND UPPER RIDGE AXIS BUILDS EAST TO FOCUS CHANCE OF THUNDERSTORMS FURTHER EAST TONIGHT INTO SATURDAY MORNING. AFTER 06Z MODELS PROJECT BOUNDARY LAYER MOISTURE ADVECTS WEST WHERE SOME LOW CLOUDS MAY DEVELOP WEST TO THE TERMINALS THROUGH 09Z WITH KLBF ON THE EDGE. FOR NOW WILL LEAVE OUT MENTION OF LOW CLOUDS THAT WILL BE MONITORED FOR LATER UPDATES. && .PREV DISCUSSION... /ISSUED 408 AM CDT FRI JUN 29 2012/ DISCUSSION... FORECAST REMAINS UNSEASONABLE HOT WITH TEMPERATURES AND A FEW CHANCES FOR PRECIP THE FORECAST CONCERNS. UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE SOUTHERN CONUS...WITH A TROUGH IN THE NW AND NE. AT THE SURFACE A NEARLY STATIONARY BOUNDARY REMAINS DRAPED FROM SOUTHERN PANHANDLE THEN NEAR THE NEB/KS BORDER AND FURTHER EAST. MID LEVEL DISTURBANCE MOVING ALONG THE NORTHERN RIM OF THE RIDGE AND HAS BEEN ABLE TO PRODUCE SOME SHOWERS AND THUNDERSTORMS. SOME AREAS RECEIVED SOME MUCH NEEDED RAIN...HOWEVER THE DRY BOUNDARY LAYER LEAD TO DOWN BURSTS/HEAT BURSTS AT KLBF AND KBBW. THE GUST AT KBBW REACHED 78 MPH. 850 TEMPS INCREASE SLIGHTLY THIS AFTERNOON ACROSS SW NEB...AT OR ABOVE 30C. MODELS STRUGGLE WITH THE AMOUNT OF WARMING OVER N CENTRAL...RANGING FROM THE LOWER TO UPPER 20S C WITH SOME CONCERN ABOUT GOING FORECAST. LEFT OVER SHOWERS SHOULD LINGER THIS MORNING AND MAY CONTINUE INTO THE AFTERNOON. THESE CLOUDS FROM THE SHOWERS COULD CAUSE HIGHS TO BE COOLER THAN THE MID 90S FORECAST. HAVE SIDED WITH A MORE DRY SOLUTION...DUE TO THE DROUGHT CONDITIONS...AND THUS A WARMER FORECAST. HIGH HUMIDITY CONTINUES FOR THE EASTERN HALF OF THE CWA AND WITH THE WARM TEMPS...HEAT ADVISORY CONTINUED. TONIGHT MODELS PUSH ANOTHER DISTURBANCE ACROSS THE AREA...HOWEVER THEY PUSH IT A LITTLE FURTHER TO THE SOUTH AND EAST. SLIGHT CHANCE POPS RETAINED...BUT DRY BL/INVERTED V SOUNDING COULD RESULT IN SOME GUSTY WINDS. AFTER ANOTHER HOT DAY FOR SATURDAY...WITH HIGHS IN THE MID 90S TO LOWER TRIPLE DIGITS...FOLLOWED BY ANOTHER DISTURBANCE. MODELS BRING THIS DISTURBANCE ACROSS THE HEART OF THE CWA...WITH A CHANCE FOR THUNDERSTORMS. SPC HAS A SLIGHT RISK...WITH DAMAGING WINDS THE MAIN THREAT. A LITTLE BETTER SHEAR COULD RESULT IN MARGINAL SEVERE HAIL. REST OF THE FORECAST IS DOMINATED BY THE RIDGE. HOT TEMPERATURES CONTINUE WITH MID 90S TO 105 LIKELY THROUGH THE HOLIDAY. LIMITED CHANCE FOR PRECIP WITH THE MAINLY DRY CONDITIONS TO CONTINUE. FIRE WEATHER... EXTREME HEAT AND LOW RELATIVE HUMIDITIES ARE LIKELY ACROSS THE WEST THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP IN THE TEENS GENERALLY WEST OF A LINE FROM GORDON IN SHERIDAN COUNTY...TO SUTHERLAND IN LINCOLN COUNTY AND HAYES CENTER IN HAYES COUNTY. THE COMBINATION OF TRIPLE DIGIT HEAT AND LOW RELATIVE HUMIDITIES WILL POSE A THREAT FOR FIRE GROWTH. YET SURFACE WINDS WILL REMAIN BELOW CRITICAL THRESHOLDS INTO THE AFTERNOON. OTHERWISE...LITTLE RELIEF IS SEEN IN THE DEVELOPING DROUGHT CONDITIONS AS THE CHANCE FOR RAINFALL SHIFTS EAST INTO THE NORTH CENTRAL FOR TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS THE NORTH CENTRAL WHERE HIGHER HUMIDITY WILL EXIST...YET ALL THUNDERSTORMS POSE THE RISK OF LIGHTNING AND GUSTY WINDS WHICH COULD INCREASE FIRE SPREAD. && .LBF WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR NEZ007-010-027>029-038-059-070-071. && SHORT TERM/EXTENDED...MASEK AVIATION...KECK
Hazardous weather outlook, Jun 29, 4:58 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 458 AM CDT FRI JUN 29 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-301000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 458 AM CDT FRI JUN 29 2012 /358 AM MDT FRI JUN 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. TRIPLE DIGIT HEAT AND LOW RELATIVE HUMIDITIES WILL COMBINE TO PRODUCE HEAT INDICES AROUND 100 THIS AFTERNOON IN AREAS GENERALLY EAST OF A LINE FROM HAYES CENTER TO BUTTE AND SEE THE LATEST HEAT ADVISORY FOR MORE DETAILS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS WHERE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. THE CHANCE FOR THUNDERSTORMS WILL FOCUS ACROSS THE NORTH CENTRAL WHERE THE PRIMARY CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE UPPER RIDGE BUILDS SLOWLY EAST THROUGH SUNDAY WHERE TRIPLE DIGIT HEAT REMAINS POSSIBLE EACH DAY ACROSS THE SOUTHWEST AND THE POTENTIAL FOR CRITICAL HEAT INDICES. ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE EACH DAY THROUGH MONDAY...BUT WILL PROVIDE LITTLE RELIEF FROM THE HEAT OR DROUGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 29, 2:49 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 AM CDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 AM DOWNBURST BROKEN BOW 41.41N 99.64W
06/29/2012 CUSTER NE ASOS
DOWNBURST CAUSED WINDS GUSTS OF 78 MPH. THE TEMPERATURE
ROSE FROM 73 TO 81 DEGREES AND THE DEW POINT DROPPED FROM
63 TO 52.
&&
MASEKLocal storm report, Jun 29, 2:56 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
256 AM CDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM DOWNBURST 3 E NORTH PLATTE 41.13N 100.71W
06/29/2012 LINCOLN NE ASOS
DOWNBURST CAUSED WINDS GUSTS OF 60 MPH. THE TEMPERATURE
ROSE FROM 73 TO 81 DEGREES AND THE DEW POINT DROPPED FROM
61 TO 55.
0200 AM DOWNBURST 3 E NORTH PLATTE 41.13N 100.71W
06/29/2012 LINCOLN NE ASOS
DOWNBURST CAUSED WINDS GUSTS OF 64 MPH. THE TEMPERATURE
ROSE FROM 73 TO 81 DEGREES AND THE DEW POINT DROPPED FROM
61 TO 52 DEGREES.
&&
MASEKLocal storm report, Jun 29, 3:00 AM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
300 AM CDT FRI JUN 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM DOWNBURST BROKEN BOW 41.41N 99.64W
06/29/2012 CUSTER NE ASOS
DOWNBURST CAUSED WINDS GUSTS OF 78 MPH. THE TEMPERATURE
ROSE FROM 73 TO 82 DEGREES AND THE DEW POINT DROPPED FROM
63 TO 52 DEGREES.
&&
MASEKSpecial weather statement, Jun 29, 3:00 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 AM CDT FRI JUN 29 2012 NEZ009-010-026>029-037-038-059-071-291000- ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN- FRONTIER- INCLUDING THE CITIES OF...BASSETT...ONEILL...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... CURTIS...EUSTIS 300 AM CDT FRI JUN 29 2012 THROUGH 4 AM CDT...HEAT BURSTS ARE POSSIBLE. DECAYING SHOWERS WILL MAKE POSSIBLE HEAT BURSTS THROUGH THAT WILL PRODUCE BRIEF STRONG WINDS FROM 50 TO 70 MPH...AND COULD LEAD TO LOCALIZED WIND DAMAGE. THE HEAT BURSTS AND STRONG WINDS ARE CAUSED BY PRECIPITATION FALLING INTO VERY DRY AIR ALOFT AND THE AIR ACCELEARATING TOWARD THE SURFACE...RESULTING IN TEMPERATURE JUMPS OF TEN DEGREES OR MORE FOR A BRIEF TIME. AS SHOWERS CONTINUE TO DECAY EAST OF A LINE FROM MAXWELL...TO ARNOLD...BROKEN BOW...BURWELL AND CHAMBERS EARLY...STRONGER WINDS ARE POSSIBLE. LITTLE TO NO PRECIPITATION IS EXPECTED AS THE SHOWERS MOVE EAST NORTHEAST. KECK
Special weather statement, Jun 29, 3:04 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 304 AM CDT FRI JUN 29 2012 NEZ009-010-026>029-037-038-059-071-291015- ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN- FRONTIER- INCLUDING THE CITIES OF...BASSETT...ONEILL...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... CURTIS...EUSTIS 304 AM CDT FRI JUN 29 2012 THROUGH 4 AM CDT...HEAT BURSTS ARE POSSIBLE. DECAYING SHOWERS WILL MAKE POSSIBLE HEAT BURSTS THROUGH THAT WILL PRODUCE BRIEF STRONG WINDS FROM 50 TO 70 MPH...AND COULD LEAD TO LOCALIZED WIND DAMAGE. THE HEAT BURSTS AND STRONG WINDS ARE CAUSED BY PRECIPITATION FALLING INTO VERY DRY AIR ALOFT AND THE AIR ACCELERATING TOWARD THE SURFACE...RESULTING IN TEMPERATURE JUMPS OF TEN DEGREES OR MORE FOR A BRIEF TIME. AS SHOWERS CONTINUE TO DECAY EAST OF A LINE FROM MAXWELL...TO ARNOLD...BROKEN BOW...BURWELL AND CHAMBERS EARLY...STRONGER WINDS ARE POSSIBLE. LITTLE TO NO PRECIPITATION IS EXPECTED AS THE SHOWERS MOVE EAST NORTHEAST. KECK
Special weather statement, Jun 29, 4:34 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 434 AM CDT FRI JUN 29 2012 NEZ026>029-038-291145- BLAINE-LOUP-GARFIELD-WHEELER-CUSTER- INCLUDING THE CITIES OF...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 434 AM CDT FRI JUN 29 2012 HEAT BURSTS REMAIN POSSIBLE EARLY AS DECAYING SHOWERS LINGER. THE HEAT BURSTS WILL PRODUCE BRIEF STRONG WINDS FROM 50 TO 70 MPH...AND COULD LEAD TO LOCALIZED WIND DAMAGE. THE HEAT BURSTS AND STRONG WINDS ARE CAUSED BY PRECIPITATION FALLING INTO VERY DRY AIR ALOFT AND THE AIR ACCELERATING TOWARD THE SURFACE...RESULTING IN TEMPERATURE JUMPS OF TEN DEGREES OR MORE FOR A BRIEF TIME. AS SHOWERS CONTINUE TO DECAY EAST OF A LINE FROM CALLAWAY...TO BROKEN BOW...AND BARTLETT...STRONGER WINDS ARE POSSIBLE. LITTLE TO NO PRECIPITATION IS EXPECTED AS THE SHOWERS MOVE EAST NORTHEAST THROUGH 530 AM CDT.
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:54 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 66 min |
| Jun 28, 11:42 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan, McPherson | 48 min |
| Jun 29, 2:28 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 23 min |
| Jun 29, 4:49 AM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.